Acetaminophen, dextromethorphan, and phenylephrine may pass into breast milk and may harm a nursing baby. Always ask a doctor before giving cough or cold medicine to a child. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
Do not use in larger or smaller amounts or for longer than recommended.
Common side effects may include: Dissolve one packet of the powder in at least 8 ounces of hot water. Do not use extra medicine to make up the missed dose. It is not known whether acetaminophen, dextromethorphan, guaifenesin, and phenylephrine will harm an unborn baby.
It may increase your risk of liver damage while you are taking acetaminophen. This medicine is usually taken only for a short time until your symptoms clear up.
Seek emergency medical attention or call the Poison Help line at The first signs of an acetaminophen overdose include loss of appetite, nausea, vomitingstomach pain, sweating, and confusion or weakness. I want to
CALIFORNIACEREAL may also used
360 Elm AvenueColonial Trail, VA 3319550 13E44, United States
Telephone: (666) 507-7178
Without limiting the foregoing, AppNexus and its designees will be free to reproduce, use, disclose, exhibit, display, transform, create derivative works from any User Content you posted to or through the Sites. com and other agreements, including for billing and collection purposes; or to protect the rights, property, or safety of Roman, our customers, or others.
These terms shall be construed according to the law of the State of Virginia. Lemonaid Health operates subject to state regulation and is only available in certain states.
What should I avoid while taking this medicine? Avoid drinking alcohol.
Use exactly as directed on the label, or as prescribed by your doctor. Do not use this medicine without a doctor's advice if you are breast-feeding a baby. Decongestants may also slow breast milk production. Since acetaminophen, dextromethorphan, guaifenesin, and phenylephrine is used when needed, you may not be on a dosing schedule.
Avoid drinking alcohol. If you have this type of reaction, you should never again take any medicine that contains acetaminophen. Artificially sweetened liquid medicine http://californiacereal.com/zyprexa-2692817/baidyanath-neem-oil contain phenylalanine. Dissolve one packet of the powder in at least 4 ounces of water.
Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Do not allow liquid medicine to freeze. Do not use this medicine without a doctor's advice if you are pregnant. Avoid drinking alcohol.
An overdose of acetaminophen can be fatal. If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
If you have phenylketonuria PKU , check the medication label to see if the product contains phenylalanine and fexofenadine dose for urticaria. Decongestants may also slow breast milk production.